# SDR 20000712SH028

- Difficulty date: March 26, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N94299
- Make and model: Cessna 152
- Aircraft serial: 15285646
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Part serial: 50609
- Condition: Failed
- Part time: 698 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTING INVALID ALTITUDE SEVERAL DIFERENT DATES.  REPLACED WITH NEW ENCODER OF DIFFERENT MFG.  (X)
